MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: device; gmrs proximal tibial standard ; cat# 64953102 ; lot# unknown.Device; mrhk bumper insert - neutral ; cat# 64812130 ; lot# unknown.Device; mrhk tibial sleeve; cat# 64812140 ; lot# unknown.Device; mrh tib rot comp xs-xl; cat# 64812100; lot# unknown.Device; mrhk femoral bushing; cat# 64812110; lot# unknown.Device; mrhk femoral bushing; cat# 64812110; lot# unknown.Device; mrh axle; cat# 64812120; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for the revision on (b)(6) 2024 (today).As reported: revision performed today.Pt.Presented with a draining surgical wound of the left knee, following an i&d and placement of resorbable/absorbable antibiotic beads "a while back".Dr.Opted to swap out the components listed on the surgery sheet (piece-for-piece).Pt.Received a left proximal tibia replacement "about 10 years ago", no further info available.No complaints filed against the components themselves.

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18772499
Report Number0002249697-2024-00285
Device Sequence Number4526468
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64813210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale